Pointwise Rational Approximation and Iterative Methods for Ill-Posed Problems.
Numerische Mathematik, Tome 54 (1989) no. 3, pp. 91-104
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
selfadjoint positive semi-definite linear contraction, Hilbert space, iterative methods, Landweber iteration, Lardy's method, Tikhonov regularization, convergence rates, stability, saturation
@article{NUMA_1989__54_3_133306,
author = {Eberhard Schock},
title = {Pointwise {Rational} {Approximation} and {Iterative} {Methods} for {Ill-Posed} {Problems.}},
journal = {Numerische Mathematik},
pages = {91--104},
year = {1989},
volume = {54},
number = {3},
zbl = {0664.65053},
url = {http://geodesic.mathdoc.fr/item/NUMA_1989__54_3_133306/}
}
Eberhard Schock. Pointwise Rational Approximation and Iterative Methods for Ill-Posed Problems.. Numerische Mathematik, Tome 54 (1989) no. 3, pp. 91-104. http://geodesic.mathdoc.fr/item/NUMA_1989__54_3_133306/